MathSciNet Relay Station
MathSciNet bibliographic data
MR457901 34K15
Kusano, Takaŝi; Onose, Hiroshi Asymptotic decay of oscillatory solutions of second order differential equations with forcing term. Proc. Amer. Math. Soc. 66 (1977), no. 2, 251–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement